# SDR CALA2025092209084

- Difficulty date: September 14, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONER BAY AFT UPPER ANGLE CRACKED ON IB SIDE.  REMOVED FASTENERS AT STA 663 LT VAPOR BARRIER ANGLE FROM LBL 5 TO LBL 30 FOR ACCESS TO REPAIR PER SRM 51-40-02-0G-0.CUT AND REMOVED  BARRIER ANGLE FROM LBL 5 TO LBL 20 FOR ACCESS TO REPAIR PER SRM 57-10-10-2R-5.  FABRICATED AND LOCATED AND DRILLED REPLACEMENT ANGLE.  TREATED AND PRIMED NEW REPAIR PARTS IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370.  INSTALLED ANGLE AND SPLICE FROM LBL 5 TO LBL 30 PER SRM 57-10-10-2R-5.APPLIED CAP SEAL TO FASTENERS PER AMM 51-31-00-390-805.
